International Mathematics Research Notices Issues Research Articles in Vol. 2025, Issue 3
February 08, 2025
February 08, 2025
OXFORD, England, Feb. 8 -- The International Mathematics Research Notices, a peer-reviewed journal that contributes to advancing the state of the science of mathematics, published research articles on the following topics in its February 2025 edition (Vol. 2025, Issue 3).
Here are excerpts of the topics:
* * *
* Almost Finiteness and Groups of Dynamical Origin
* Balanced Metrics and Gauduchon Cone of Locally Conformally Kahler Manifolds
. . .
Here are excerpts of the topics:
* * *
* Almost Finiteness and Groups of Dynamical Origin
* Balanced Metrics and Gauduchon Cone of Locally Conformally Kahler Manifolds
. . .